MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680023
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Dislocation (2374); Limb Fracture (4518); Joint Laxity (4526); Implant Pain (4561)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device was discarded.
 
Event or Problem Description
It was reported that the patient had an infinity total ankle system implanted on (b)(6) 2021.It was noted that "the top fell off his leg and the bottom fell off his ankle." it was reported as dislodged.The patient waited 6 months and then underwent a revision procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - h6 (clinical signs code, device code).The reported event could not be confirmed based on review of provided information.However, implant -loosening postoperative was confirmed based on information documented by the treating surgeon and by review of available imaging by medical affairs.Review of documents provided indicated the patient presented with right total ankle loosening, right lateral ankle instability, stress fracture right medial malleolus.The patient underwent a right total ankle replacement revision, right lateral ankle ligament reconstruction, right medial malleolus fixation.Findings: tibial and talar component were both loose.Medical affairs reviewed the available information and confirmed the op report statements and no issues with the construct was noted.It was also noted the patient, "has a complex foot and ankle deformity with a previous double arthrodesis to correct the fixed flatfoot deformity.He underwent a infinity total ankle placement and had some initial success but then with increasing pain." the current instructions for use list as a potential adverse effect, "prosthetic components can loosen or migrate due to trauma or loss of fixation" and list as potential late postoperative complications, "pain;.Bone fracture by trauma or excessive loading, particularly in the presence of poor bone stock".A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
INFINITY ADAPTIS TALDOME SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17725777
Report Number3010667733-2023-00523
Device Sequence Number7163390
Product Code HSN
UDI-Device Identifier00889797101547
UDI-Public00889797101547
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680023
Device Lot Number1693586
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight91 KG